Publisher Correction to: L2 -Boundedness of Gradients of Single Layer Potentials for Elliptic Operators with Coefficients of Dini Mean Oscillation-Type (Archive for Rational Mechanics and Analysis, (2023), 247, 3, (38), 10.1007/s00205-023-01852-1)

  1. Molero, A.
  2. Mourgoglou, M.
  3. Puliatti, C.
  4. Tolsa, X.
Archive for Rational Mechanics and Analysis

ISSN: 1432-0673 0003-9527

Year of publication: 2023

Volume: 247

Issue: 3

Type: Erratum

DOI: 10.1007/S00205-023-01885-6 GOOGLE SCHOLAR lock_openOpen access editor